Very weak solutions for the magnetohydrodynamic type equations

Elder Jesús Villamizar-Roa, Henry Lamos-Díaz, Gilberto Arenas-Díaz

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We consider the magnetohydrodynamic type equations with non-smooth Dirichlet boundary conditions for the velocity and the magnetic fields. We prove the existence of a kind of distributional solutions called very weak solutions and the continuous dependence of these solutions regarding the data; as a consequence, the uniqueness of very weak solutions is also obtained.

Original languageEnglish
Pages (from-to)957-972
Number of pages16
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume10
Issue number4
StatePublished - Nov 2008
Externally publishedYes

Keywords

  • Continuous dependence
  • Magnetohydrodynamic equations
  • Very weak solutions

Fingerprint

Dive into the research topics of 'Very weak solutions for the magnetohydrodynamic type equations'. Together they form a unique fingerprint.

Cite this